Joint Densities of Correlation Coefficients for Samples from Multivariate Standard Normal Distribution
Data(s) |
24/01/2014
24/01/2014
2007
|
---|---|
Resumo |
2000 Mathematics Subject Classification: 62H10. We consider the joint distribution of the correlation coefficients for samples from multivariate standard normal distribution. Some marginal densities are obtained. Independence and conditional independence between sets of sample correlation coefficients are established. |
Identificador |
Pliska Studia Mathematica Bulgarica, Vol. 18, No 1, (2007), 379p-386p 0204-9805 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Multivariate normal distribution #sample correlation #coefficients #independence #conditional independence |
Tipo |
Article |